# SDR 9810843204

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003
- Condition: Leaking
- Location: Yaw Damper
- Part time: 25,816 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED HYD R RSVR LOW LVL MESSAGE.  CREW SHUT OFF GREEN HYDRAULIC PUMP, PTU, GRAVITY EXTENDED LANDING GEAR, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING LEFT YAW DAMPER ACTUATOR.  CHANGED HYD R RSVR LOW LVL TO HYD G RSVR LOW LVL AND CHANGED LANDED WITHOUT TO LANDED WITHOUT.
